Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Weighted Aggregates and Index Numbers

H. B. Arthur
Journal of the American Statistical Association
Vol. 32, No. 198 (Jun., 1937), pp. 362-364
DOI: 10.2307/2279579
Stable URL: http://www.jstor.org/stable/2279579
Page Count: 3
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Weighted Aggregates and Index Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364